Posted by Debbie on December 29, 2002 at 22:23:42:
In Reply to: Depressed posted by Angie on December 29, 2002 at 20:51:33:
Angie, I am glad that you have opened up and are seeking advice from others about how you feel and that you have went to the doctors already. It does sound to me that you are at least suffering from post partum depression, and there should be groups in your area where you can talk to other moms who have suffered with the same thing you are suffering with. Luckily, I dont think I have ever suffered from this, I did experience some of the symptoms you describe after the birth of my daughter, but it was complicated by the surprise of her Down Syndrome, so I dont know if it was that or PPD or a combination of both....nevertheless, I did seek treatment and got better....please check for some groups in your area...the dr. you went to, was it your OBGYN? If not, I would call them to tell them how you are feeling. Lori K. is right, Zoloft is a better antidepressent and it has something for anxiety in it also, I believe.....also, sometimes certain antidepressents can make you feel worse. I'm sure that you can find online info regarding PPD, and posting here...we can all try and help or at least "talk to you"....call your dr., ASAP. This is a VERY REAL condition. Take Care.
: I'm just wondering if anyone can help me. I have 2 children, ages 2 (almost 3) and a baby, 3 months old. About a month and a half ago, I went to the doctor because I seemed down & depressed all the time - more than I thought was normal. I also seemed to have an anxiety problem around people I don't know. He put me on Paxil, 20 mg to start, 4 weeks later, I didn't seem a whole lot better, so he increased to 30 mg. Still, I feel overwhelmed with sadness; saying the smallest thing to me makes me cry; I always feel down; I always feel sad, some days I just wish I were dead. However, I'm not ALWAYS this way. Some days, I feel fine. Today was a good day, but 2 days ago, I was crying and crying OVER NOTHING. My doctor recommended therapy, but I'm not sure it will help. Please help me.